Access content directly
MT

Michel Thera

68
Documents
Researcher identifiers

Presentation

Michel THERA is a professor emeritus of mathematics in the laboratory XLIM from the University of Limoges. He also has been in charge of the research group on optimisation and Vice-President of the university. His research focuses on variational analysis, convex analysis, continuous optimization, monotone operator theory and the interaction among these fields of research, and their applications. He has published more than 110 articles in international journals. He serves as editor for several journals on continuous optimization and has been responsible for several international research programs until his retirement. He is now Professor Emeritus from the University of Limoges and Adjunct professor from Federation University (Australia).
Michel THERA is a professor emeritus of mathematics in the laboratory XLIM from the University of Limoges. He also has been in charge of the research group on optimisation and Vice-President of the university. His research focuses on variational analysis, convex analysis, continuous optimization, monotone operator theory and the interaction among these fields of research, and their applications. He has published more than 110 articles in international journals. He serves as editor for several journals on continuous optimization and has been responsible for several international research programs until his retirement. He is now Professor Emeritus from the University of Limoges and Adjunct professor from Federation University (Australia).

Publications

Image document

SET-VALUED ORTHOGONALITY AND NEARNESS

Annamaria Barbagallo , Octavian-Emil Ernst , Michel Théra
AAPP | Physical, Mathematical, and Natural Sciences, 2020
Journal articles hal-02472257v2

Directional metric regularity of multifunctions

van Ngai Huynh , Michel Théra
Mathematics of Operations Research, 2015, 40 (4), pp.969-991. ⟨10.1287/moor.2014.0705⟩
Journal articles hal-01314677v1

An additive subfamily of enlargements of a maximally monotone operator

Regina Burachik , Juan Enrique Martínez-Legaz , Mahboubeh Rezaie , Michel Théra
Set-Valued and Variational Analysis, 2015, 23 (4), pp.643-665. ⟨10.1007/s11228-015-0340-9⟩
Journal articles hal-01314663v1
Image document

Nonsmooth Lyapunov pairs for differential inclusions governed by operators with nonempty interior domain

Samir Adly , Abderrahim Hantoute , Michel Théra
Mathematical Programming, 2015, pp.1-26. ⟨10.1007/s10107-015-0938-6⟩
Journal articles hal-01313160v1
Image document

On One-Sided Lipschitz Stability of Set-Valued Contractions

Samir Adly , Asen L Dontchev , Michel Théra
Numerical Functional Analysis and Optimization, 2014, 35 (7-9), pp.837-850. ⟨10.1080/01630563.2014.895760⟩
Journal articles hal-01313105v1

Metric Regularity of the Sum of Multifunctions and Applications

Huynh van Ngai , Huu Tron Nguyen , Michel Théra
Journal of Optimization Theory and Applications, 2014, 160 (2), pp.355-390. ⟨10.1007/s10957-013-0385-6⟩
Journal articles hal-00933890v1

Calmness modulus of linear semi-infinite programs

M.J. Canovas , Alexander Kruger , M.A. López , J. Parra , Michel Théra
SIAM Journal on Optimization, 2014, 24 (1), pp.29-48. ⟨10.1137/130907008⟩
Journal articles hal-00933319v1

Modern convex analysis

Patrick Louis Combettes , Jean-Baptiste Hiriart-Urruty , Michel Théra
Mathematical Programming, 2014, Math. Program., Ser. B, 148 (1-2), pdf file 2. 1-4. ⟨10.1007/s10107-014-0815-8⟩
Journal articles hal-01158963v1

Implicit Multifunction Theorems In Complete Metric Spaces

Huynh van Ngai , Huu Tron Nguyen , Michel Théra
Mathematical Programming, 2013, 139 (1-2), pp.301-326. ⟨10.1007/s10107-013-0673-9⟩
Journal articles hal-00933872v1

Slopes of Multifunctions and Extensions of Metric Regularity

Huynh van Ngai , Alexander Kruger , Michel Théra
Vietnam Journal of Mathematics, 2012, 40 (2-3), pp.355-369
Journal articles hal-00934927v1
Image document

Nonsmooth Lyapunov pairs for infinite-dimensional first-order differential inclusions

Samir Adly , Abdelrrahim Hantoute , Michel Théra
Nonlinear Analysis: Theory, Methods and Applications, 2012, 75 (3), pp.985-1008. ⟨10.1016/j.na.2010.11.009⟩
Journal articles hal-00586942v1

Stability of Error Bounds for Semi-infinite Convex Constraint Systems

Huynh van Ngai , Alexander Kruger , Michel Théra
SIAM Journal on Optimization, 2010, 20 (4), pp.2080-2096. ⟨10.1137/090767819⟩
Journal articles hal-00586939v1

Minimizing Irregular Convex Functions: Ulam Stability for Approximate Minima

Emil Ernst , Michel Théra
Set-Valued and Variational Analysis, 2010, 18 (3-4), pp.447-466. ⟨10.1007/s11228-010-0153-9⟩
Journal articles hal-00586945v1

Stability of Error Bounds for Convex Constraint Systems in Banach Spaces

Alexander Kruger , Huynh van Ngai , Michel Théra
SIAM Journal on Optimization, 2010, 20 (6), pp.3280-3296. ⟨10.1137/100782206⟩
Journal articles hal-00586935v1
Image document

Periodic solutions of Evolution Variational Inequalities : a method of guiding functions

Samir Adly , Daniel Goeleven , Michel Théra
Chinese Annals of Mathematics - Series B, 2009, 30 (3), pp.261-272
Journal articles hal-01900177v1

On the necessity of the Moreau-Rockafellar-Robinson qualification condition in Banach spaces

Emil Ernst , Michel Théra
Mathematical Programming, 2009, 117 (1-2), pp.149-161
Journal articles hal-00356498v1

Error bounds for systems of lower semicontinuous functions in Asplund spaces

Huynh van Ngai , Michel Théra
Mathematical Programming, 2009, 116 (1-2), pp.397-427
Journal articles hal-00356508v1

Periodic solutions of evolution variational inequalities−-a method of guiding functions

Samir Adly , Daniel Goeleven , Michel Théra
Chin. Ann. Math. Ser. B, 2009, 30 (3), pp.261--272. ⟨10.1007/s11401-007-0540-1⟩
Journal articles hal-02386109v1

On the approximate Lagrange Multiplier Rule

Michel Théra , Joydeep Dutta
Mathematical Programming, 2009, ⟨10.1007/s10107-009-0320-7⟩
Journal articles hal-00435748v1

A converse to the Lions-Stampacchia Theorem

Emil Ernst , Michel Théra
ESAIM: Control, Optimisation and Calculus of Variations, 2009, 15 (4), pp.810-817. ⟨10.1051/cocv:2008054⟩
Journal articles hal-00336376v1

Error bounds in metric spaces and application to the perturbation stability of metric regularity

Huynh van Ngai , Michel Théra
SIAM Journal on Optimization, 2008, 19 (1), pp.1-20
Journal articles hal-00336389v1

A lower semicontinuous regularization for set-valued maps and its applications

Mohamed Ait-Mansour , Marius Durea , Michel Théra
Journal of Convex Analysis, 2008, 15 (3), pp.473-484
Journal articles hal-00336370v1

Slice-continuous sets in reflexive Banach spaces: some complements

Emil Ernst , Michel Théra
Set-Valued Analysis, 2008, 16 (2-3), pp.307-318
Journal articles hal-00336377v1
Image document

Boundary Half-Strips and the Strong CHIP

Emil Ernst , Michel Théra
SIAM Journal on Optimization, 2007, 18 (3), pp.834-852. ⟨10.1137/060658047⟩
Journal articles hal-00819400v1
Image document

Existence results for a class of periodic evolution variational inequalities

Samir Adly , Dominique Goeleven , Michel Théra
Chinese Annals of Mathematics - Series B, 2007, 28B (6), pp.629-650. ⟨10.1007/s11401-007-0180-5⟩
Journal articles hal-00201296v1

Semicontinuity of vector-valued mappings

Mohamed Ait-Mansour , Christian Malivert , Michel Théra
Optimization, 2007, 56 (1-2), pp.241-252
Journal articles hal-00201292v1

φ-regular functions in Asplund spaces

Huynh van Ngai , Michel Théra
Control and Cybernetics, 2007, 36 (3), pp.755-774
Journal articles hal-00201289v1

Optimal boundedness criteria for extended-real-valued functions

Emil Ernst , Michel Théra , Michel Volle
Optimization, 2007, 56 (3), pp.323-338
Journal articles hal-00201291v1

On directed sets and their suprema

Mohamed Ait-Mansour , Nicolae Popovici , Michel Théra
Positivity, 2007, 11 (1), pp.155-169
Journal articles hal-00130393v1
Image document

A Continuation Method for a Class of Periodic Evolution Variational Inequalities

Samir Adly , Daniel Goeleven , Michel Théra
Series in Contemporary Applied Mathematics, 2007, 8, pp.1-28. ⟨10.1142/9789812709356_0001⟩
Journal articles hal-00465593v1

Asymptotic Limit Sums of Monotone Operators

Vaithilingam Jeyakumar , Michel Théra , Zhiyou Wu
Pacific journal of optimization, 2006, 2 (3), pp.591-598
Journal articles hal-00465596v1

Global maximum of a convex function: necessary and sufficient conditions

Emil Ernst , Michel Théra
Journal of Convex Analysis, 2006, 13, p.687-694 n°3-4
Journal articles hal-00129241v1
Image document

A nonsymmetric linear complementarity problem to solve a quasistatic rolling frictional contact problem

Khalid Addi , Samir Adly , Daniel Goeleven , Michel Théra
Journal of Nonlinear and Convex Analysis, 2006, 7 (3), pp.315-324
Journal articles hal-00450955v1

Slice-continuous sets in reflexive Banach spaces

Emil Ernst , Michel Théra , Constantin Zalinescu
Journal of Functional Analysis, 2005, 223/1, pp.179-203
Journal articles hal-00068959v1

Error bounds for convex differentiable inequality systems in Banach spaces

Michel Théra , Huynh van Ngai
Mathematical Programming, 2005, 104, pp.465-482
Journal articles hal-00069038v1

A converse to the Eidelheit theorem in real Hilbert spaces

Emil Ernst , Michel Théra
Bulletin des Sciences Mathématiques, 2005, 129, pp.381-397
Journal articles hal-00068998v1
Image document

Well-positioned Closed Convex Sets and Well-positioned Closed Convex Functions

Samir Adly , Emil Ernst , Michel Théra
Journal of Global Optimization, 2004, 29 (4), pp.337-351. ⟨10.1023/B:JOGO.0000047907.66385.5d⟩
Journal articles hal-00068258v1
Image document

Norm Closure of the Barrier Cone in Normed Linear Spaces

Samir Adly , Emil Ernst , Michel Théra
Proceedings of the American Mathematical Society, 2004, 132, pp.2911-2915. ⟨10.1090/S0002-9939-04-07492-1⟩
Journal articles hal-00068253v1

Error bounds and implicit multifunction theorem in smooth Banach spaces and applications to optimization

Michel Théra , Huynh van Ngai
Set Valued Analysis, 2004, 12, pp.195-223
Journal articles hal-00068957v1

On the closedness of the algebraic difference of closed convex sets

Samir Adly , Emil Ernst , Michel Théra
Journal de Mathématiques Pures et Appliquées, 2003, 82 (9), pp.1219--1249. ⟨10.1016/S0021-7824(03)00024-2⟩
Journal articles hal-02386144v1

A fuzzy necessary optimality condition for non-Lipschitz optimization in Asplund spaces

Michel Théra , Huynh van Ngai
SIAM Journal on Optimization, 2002, 12, pp.656-668
Journal articles hal-00068954v1

Stability of the solution set of non-coercive variational inequalities

Samir Adly , Michel Théra , Emil Ernst
Commun. Contemp. Math., 2002, 4 (1), pp.145--160. ⟨10.1142/S0219199702000579⟩
Journal articles hal-02386146v1

Ergodic convergence to a zero of the extended sum of two maximal monotone operators

Abdellatif Moudafi , Michel Théra
Studies in Computational Mathematics, 2001, 8, pp.369-379. ⟨10.1016/S1570-579X(01)80022-7⟩
Journal articles hal-00778164v1

Stabilité de l'ensemble des solutions d'une inéquation variationnelle non coercive

Samir Adly , Emil Ernst , Michel Théra
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 2001, 333 (5), pp.409--414. ⟨10.1016/S0764-4442(01)01957-7⟩
Journal articles hal-02386147v1
Image document

A characterization of convex and semicoercive functionals

Samir Adly , Emil Ernst , Michel Théra
Journal of Convex Analysis, 2001, 8, pp.127-148
Journal articles hal-00068956v1

Proximal and dynamical approaches to equilibrium problems

Abdellatif Moudafi , Michel Théra
Ill-posed variational problems and regularization techniques, 1998, 477, pp.187-201
Journal articles hal-00773204v1

Combining the auxiliary problem principle with approximation methods

Abdellatif Moudafi , Michel Théra
Lecture notes in economics and mathematical systems, 1997, 452, pp.196-213
Journal articles hal-00773198v1

Stability in frictional unilateral elasticity revisited: an application of the theory of semi-coercive variational inequalities

Samir Adly , Emil Ernst , Michel Théra
Mathematical analysis and applications, 835, Amer. Inst. Phys., Melville, NY, pp.1--11, 2006, AIP Conf. Proc., ⟨10.1063/1.2205031⟩
Book sections hal-02386143v1

Continuous sets and non-attaining functionals in reflexive Banach spaces

Emil Ernst , Michel Théra
Giannessi F. Maugeri A. Variational Analysis and Applications, Springer, pp.343-357, 2005, Nonconvex Optimization and its Applications
Book sections hal-00069051v1
Image document

Enlargements of the Moreau-Rockafellar Subdifferential

Malek Abbasi , Alexander y Kruger , Michel Théra
2021
Preprints, Working Papers, ... hal-02961001v3
Image document

Logarithmically improved regularity criterion for the 3D Hall-MHD equations

Sadek Gala , Michel Théra
2020
Preprints, Working Papers, ... hal-02651149v1
Image document

PREFACE TO VARIATIONAL ANALYSIS FOR BEGINNERS

Annamaria Barbagallo , Radu Ioan Bot , Claudia Sagastizábal , Michel Théra
2020
Preprints, Working Papers, ... hal-02960981v1
Image document

An existence result for quasi-equilibrium problems via Ekeland's variational principle

John Cotrina , Michel Théra , Javier Zúñiga
2020
Preprints, Working Papers, ... hal-02650953v2
Image document

Gateaux differentiability revisited

Malek Abbasi , Alexander y Kruger , Michel Théra
2020
Preprints, Working Papers, ... hal-02963967v1
Image document

Marco A. López, a Pioneer of Continuous Optimization in Spain

M. J. Cánovas , A. Y. Kruger , H.X. Phu , Michel Théra
2019
Preprints, Working Papers, ... hal-02405604v1
Image document

Directional Metric Pseudo Subregularity of Set-valued Mappings: a General Model

Huynh Van Ngai , Nguyen Huu Tron , Nguyen Van Vu , Michel Théra
2018
Preprints, Working Papers, ... hal-01893002v1
Image document

Ekeland's inverse function theorem in graded Fréchet spaces revisited for multifunctions

van Ngai Huynh , Michel Théra
2017
Preprints, Working Papers, ... hal-01385509v2
Image document

Perturbation of error bounds

Alexander Kruger , Marco Antonio Lopez Cerda , Michel Théra
2016
Preprints, Working Papers, ... hal-01239623v1
Image document

Directional Hölder Metric Regularity

van Ngai Huynh , Huu Tron Nguyen , Michel Théra
2015
Preprints, Working Papers, ... hal-01183274v1
Image document

An additive subfamily of enlargements of a maximally monotone operator

Regina Burachik , Juan Enrique Martínez-Legaz , Mahboubeh Rezaie , Michel Théra
2015
Preprints, Working Papers, ... hal-01180721v2
Image document

On Extended Versions of Dancs- Hegedüs-Medvegyev's Fixed Point Theorem

Truong Bao , Michel Théra
2015
Preprints, Working Papers, ... hal-01183273v1